# SDR SWAA2025012279506

- Difficulty date: December 19, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 663.75 VAPOR BARRIER RBL 49 AT MAIN WHEEL WELL COMPARTME 2024-767102<[01] TOOL USED: CALIPER: P/N:500-196-30 S/N:A23325649 DUE DATE:31-DEC-24.;[02] TOOL USED SCALE P/N CR5200 S/N 8342514649 DUE DATE 27/FEB/25;[03] TOOL USED: HOTBONDER: P/N: HCS9200B-AV S/N: 18196021 DUE DATE: 15-FEB-25;[04] TOOL USED SCALE P/N CR5200 S/N 8342514499 DUE DATE 17/FEB/25.;[05] TOOL USED: HOTBONDER: P/N: HCS9200B-AV S/N:18175478 DUE DATE:25-JAN-25;[06] ON STEP 11. TOOL USED: ULTRASONIC FLAW DETECTOR. P/N: USM GO+. S/N: USMGO11040089. DUE DATE: 21-MAY-25.;[07] REPAIRED VAPOR BARRIER AT BODY STATION 663.75 AND RBL 49 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[08] REPAIRED VAPOR BARRIER AT BODY STATION 663.75 AND RBL 49 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW. RII
